# SDR NOCA15606

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD CORRODED AT STA 1380 TO 1440 RIGHT SIDE.  REMOVED RIGHT TRANSITION PANEL FROM STA 13809 TO 1440.  REINSPECT AND EVALUATE FOR CORROSION LEVEL.  REPLACED TRANSITION PANEL PER AMM 51-21-03-7.
